A member asked:

I've been on 25 mg of amitriptyline per night starting 4 nights ago for migraines. will i experience withdrawal symptoms if i stop taking them?

2 doctors weighed in across 2 answers
Dr. Rebecca Gliksman answered

Specializes in Internal Medicine

Usually 4 days is not enough to result in a withdrawal syndrome ( usually weeks to months) and 25 mg is a low dose but please discuss any cessation of medication with your provider

Answered Jan 19, 2018

416 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Bennett Machanic answered

Specializes in Neurology

You would be very unlikely to suffer increased headaches by stopping amitriptyline, at this point, on this very modest dose. If you are suffering adverse effects, you might go to every other day and see if tolerated. Amitryptyline is a minimally effective drug to prevent migraine headaches. A neurologist could help guide to more effective interventions.

Answered Jan 24, 2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...